My father underwent heart bypass surgery two years ago. Both his kidneys failed after the bypass surgery, and he has been on dialysis for the last nine months. Last month, while performing dialysis, his blood pressure got high, and he started vomiting. After that, he has not been well. He had a brain hemorrhage, and his EVD surgery was done. He was in a coma for 3 to 4 days. He got discharged from the hospital after a month, but he is not able to walk or sit. He has back pain after the dialysis. His kidney transplant is possible, but it is risky as he has diabetes and high blood pressure. I do not know what to do. Please help us.
Your father has serious health issues. He has hypertension, undergoes regular dialysis, and has a history of a brain hemorrhage. Along with that, age is another factor that is considered important for a kidney transplant.
The risk factors vary from patient to patient, and it depends on the patient's overall health at the time of surgery. If the treating doctor has suggested a transplant option, he knows your father's overall health. Before the surgery, he will explain all the details to you. Your father's blood pressure must be controlled well before the surgery to avoid complications during the surgery. Apart from that, any infection needs to be treated prior, and then further steps can be taken.
Hope it helps.
Feel free to contact me in case of further queries in the future.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. you mentioned, your father has sustained acute kidney failure, the cause is not clear (may be due to bleeding and losing a large amount of blood). Dialysis is required if there is volume overload (lower limb edema and chest congestion), also if there i Read full
.. increase in phosphorus is not a marker of kidney disease. It can happen due to an increase in the daily products intake, pain-killer intake, and dehydration. I do not find any reason to worry .. ... Read full
.. patients are one medication that weakens the immune system of the body. This increased the risk of catching any infection. Plus there is a chance of reduction in white cell count due to the same medication. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.